Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 497-516
http://dx.doi.org/10.1155/S0161171286000625

Linear random boundary value problems containing weakly correlated forcing functions

East China Institute of Chemical Technology, Shanghai, China

Received 20 March 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ning-Mao Xia, “Linear random boundary value problems containing weakly correlated forcing functions,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 497-516, 1986. https://doi.org/10.1155/S0161171286000625.